×

Sur la résolution de certains systèmes infinis d’équations linéaires. (French) Zbl 0198.19001


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Combes, J.. Sur certains systèmes infinis d’équations linéaires (I). Annales de la Faculté des Sciences de Toulouse, 4e série, t. XXI, 1957 (1959), pp. 255-265. · Zbl 0119.32401
[2] Combes, J.. Sur certains systèmes infinis d’équations linéaires (II et III). Annales de la Faculté des Sciences de Toulouse, 4e série, t. XXIII, 1959 (1962), pp. 85-113. · Zbl 0119.32401
[3] Koch, H. VON. On a class of equations connected with Euler-Maclaurin’s sumformula. Arkiv för Matematik, Bd 15, n° 26, 1921. · JFM 48.0478.03
[4] Macintyre, S.S.. On the zeros of successive derivatives of integral functions. Transactions Amer. Math. Soc., vol. 67, 1949, pp. 241-251. · Zbl 0035.04901
[5] Boas, R.P.. Entire Functions, 1954, Academic Press, New-York. · Zbl 0058.30201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.